Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Blomer, Valentin / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Echterhoff, Siegfried / Frahm, Jan / Gordina, Maria / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna

IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

See all formats and pricing
More options …
Volume 27, Issue 3


The convergence of the product γ˜p-1h0bn-1 in the Adams spectral sequence

Hao Zhao / Xiangjun Wang / Linan Zhong
Published Online: 2013-04-27 | DOI: https://doi.org/10.1515/forum-2012-0162


Let p be a prime with p ≥ 7 and q=2(p-1). In this paper we prove the existence of a nontrivial product of filtration p + 2 in the stable homotopy groups of spheres π(pn+p3-p-2)q-6S. This nontrivial product is shown to be represented up to a nonzero scalar by the product element γ˜p-1h0bn-1 Ext 𝒜p+2,(pn+p3-p-2)q+p-4(/p,/p) in the Adams spectral sequence where n ≥ 1 and n ≥ 4.

Keywords: Stable homotopy groups of spheres; Adams spectral sequence; May spectral sequence

MSC: 55Q45

About the article

Received: 2012-11-08

Revised: 2013-03-04

Published Online: 2013-04-27

Published in Print: 2015-05-01

Funding Source: NSFC

Award identifier / Grant number: 11101161

Funding Source: NSFC

Award identifier / Grant number: 11261062

Funding Source: Research Fund for the Doctoral Program of Higher Education of China

Award identifier / Grant number: 20114407120011

Citation Information: Forum Mathematicum, Volume 27, Issue 3, Pages 1613–1637, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2012-0162.

Export Citation

© 2015 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in